MathSciNet Relay Station
MathSciNet bibliographic data
MR2253516 35A25
El-Sayed, A. M. A.; Gaber, M. The Adomian decomposition method for solving partial differential equations of fractal order in finite domains. Phys. Lett. A 359 (2006), no. 3, 175–182.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement